American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46J20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] J. Esterle, E. Strouse and F. Zouakia. Closed ideals of the algebra of absolutely convergent Taylor series . Bull. Amer. Math. Soc. 31 (1994) 39-43. MR 1246467.
Abstract, references, and article information   
View Article: PDF

[2] Marc P. Thomas. A nonstandard ideal of a radical Banach algebra of power series. Bull. Amer. Math. Soc. 9 (1983) 331-333. MR 714997.
Abstract, references, and article information   
View Article: PDF

[3] Aharon Atzmon. On the union of sets of synthesis and Ditkin's condition in regular Banach algebras. Bull. Amer. Math. Soc. 2 (1980) 317-320. MR 555271.
Abstract, references, and article information   
View Article: PDF

[4] T. W. Gamelin. The algebra of bounded analytic functions. Bull. Amer. Math. Soc. 79 (1973) 1095-1108. MR 0326398.
Abstract, references, and article information   
View Article: PDF

[5] Charles W. Neville. Invariant subspaces of Hardy classes on infinitely connected plane domains. Bull. Amer. Math. Soc. 78 (1972) 857-860. MR 0301206.
Abstract, references, and article information   
View Article: PDF

[6] G. L. Csordas and H. B. Reiter. Some results on separating function algebras. Bull. Amer. Math. Soc. 78 (1972) 578-581. MR 0300091.
Abstract, references, and article information   
View Article: PDF

[7] L. A. Rubel. Bounded convergence of analytic functions. Bull. Amer. Math. Soc. 77 (1971) 13-24. MR 0270132.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia